# SDR AU981665

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 3035569
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE LP IMPELLER DAMAGED BY FOD.  ALL SIXTEEN VANES WERE DAMAGED WITH 1.58 MM (.0625 INCH) TO 6.35 MM (.25 INCH) CUTS AND DENTS ALONG THE LEADING EDGE.  PART TC:  2,305.
